MathSciNet Relay Station
MathSciNet bibliographic data
MR350375 (50 #2868) 46A99
Looney, Carl G. A Krein-Milman type theorem for certain unbounded convex sets. J. Math. Anal. Appl. 48 (1974), 284–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement